# SDR ASAA2017011419387

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 37,648 hours, 11,590 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRE581
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 37,648 hours, 11,590 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LT VSV ACTUATOR LEAKING (AT 6:00 DRAIN) (8 DROPS PER MINUTE). GROUNDED - YES. REMOVED AND REPLACED NR 1 ENG LT VSV ACTUATOR. NO LEAKS NOTED OPS CK GOOD. REF AMM 75-31-01.
